Back to all discussions

Botox may be making migraine worse! Does Xanax Help?

Hi everyone. I'm new to this group. I'm a 53 year old woman who's suffered from classic migraine, ocular migraine and chronic migraine pretty much all of my life. Up until about 6 months ago I had been doing a lot better. Maybe it's because my doctor made me go off the pill. For the past 6 months I've had more migraine days than not. I finally got to a specialist after switching insurance and was hoping he'd give me the steroid injection with the lidocaine in the back of my head. Instead he wanted to try botox. Since the botox I have been much worse. So bad that I was considering a trip to the ER today, but decided to try taking a Xanax I have for flying anxiety instead.

I have been sitting with an ice pack on my head and neck all morning. My questions are, has anyone had botox make their headache worse, and does Xanax work for anyone when the headache is intolerable? Throughout my headache career I've tried pretty much everything and the steroid shot has always helped the most. TYIA

  1. Hi, ,

    While you're waiting for feedback from the community on Botox, I thought you might want to browse the conversation on Xanax.

    I'm sending all good wishes for relief. Wishing you a gentle night -Warmly, Donna (Migraine.com)

    or create an account to reply.